# SDR USAA2009062991622

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 31,256 hours, 12,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3630
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 28,208 hours, 11,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 679 - PHX-BOI - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT ON  SEAT 1C IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) IN FORWARD GALLEY PER MAINTENANCE MANUAL 33-51-38-401.  OPERATIONAL CHECK WAS GOOD.
